Alert archive / West Virginia / Flash Flood Warnings in 2022

Flash Flood Warning 13, NWS Charleston, WV

May 27, 2022Clay County, Fayette County, Kanawha County, West Virginia

NWS Charleston, WV issued this flash flood warning at May 27, 2022, 12:54 PM EDT for Clay County, Fayette County, Kanawha County, West Virginia. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2022, 12:54 PM EDT (16:54 UTC)
Expired
May 27, 2022, 2:45 PM EDT
In force
111 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Clay County, WV, Fayette County, WV, Kanawha County, WV

The radar

The Charleston,WV radar (KRLX), 37 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 4.9 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2022-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2022-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -177 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-177 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

225 
WGUS51 KRLX 271654
FFWRLX
WVC015-019-039-272000-
/O.NEW.KRLX.FF.W.0013.220527T1654Z-220527T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
1254 PM EDT Fri May 27 2022

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Southeastern Kanawha County in central West Virginia...
  Southwestern Clay County in north central West Virginia...
  Northwestern Fayette County in southeastern West Virginia...

* Until 400 PM EDT.

* At 1254 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1.5 inches of 
  rain have fallen. The expected rainfall rate is 1.5 to 7.75 inches 
  in 1 hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Montgomery, Cedar Grove, East Bank, Glasgow, Smithers, Pratt, 
  Powellton, Coal Fork, Handley, Pond Gap, Sharon, Dawes and Bentree.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3831 8154 3837 8116 3829 8118 3826 8123
      3826 8122 3825 8119 3824 8119 3807 8149

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-7.25 INCHES IN 1 HOUR

$$

JZ
3 follow-up statements
668 
WGUS71 KRLX 271706
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
106 PM EDT Fri May 27 2022

WVC015-019-039-272000-
/O.CON.KRLX.FF.W.0013.000000T0000Z-220527T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay WV-Fayette WV-Kanawha WV-
106 PM EDT Fri May 27 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS 
AFTERNOON FOR SOUTHEASTERN KANAWHA, SOUTHWESTERN CLAY AND 
NORTHWESTERN FAYETTE COUNTIES...

At 106 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 0.5 and 1.5 inches of rain have 
fallen. The expected rainfall rate is 1.5 to 2 inches in 1 hour. 
Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Montgomery, Cedar Grove, East Bank, Glasgow, Smithers, Pratt, 
  Powellton, Coal Fork, Handley, Pond Gap, Sharon, Dawes and Bentree.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3831 8154 3837 8116 3829 8118 3826 8123
      3826 8122 3825 8119 3824 8119 3807 8149

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-2 INCHES IN 1 HOUR

$$

JZ
431 
WGUS71 KRLX 271837
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
237 PM EDT Fri May 27 2022

WVC015-019-039-272000-
/O.CON.KRLX.FF.W.0013.000000T0000Z-220527T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay WV-Fayette WV-Kanawha WV-
237 PM EDT Fri May 27 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS 
AFTERNOON FOR SOUTHEASTERN KANAWHA, SOUTHWESTERN CLAY AND 
NORTHWESTERN FAYETTE COUNTIES...

At 237 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 0.5 and 1.5 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Montgomery, Cedar Grove, East Bank, Glasgow, Smithers, Pratt, 
  Powellton, Coal Fork, Handley, Pond Gap, Sharon, Dawes and Bentree.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3831 8154 3837 8116 3829 8118 3826 8123
      3826 8122 3825 8119 3824 8119 3807 8149

FLASH FLOOD...RADAR INDICATED

$$

JZ
630 
WGUS71 KRLX 271845
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
245 PM EDT Fri May 27 2022

WVC015-019-039-271855-
/O.CAN.KRLX.FF.W.0013.000000T0000Z-220527T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay WV-Fayette WV-Kanawha WV-
245 PM EDT Fri May 27 2022

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN KANAWHA, 
SOUTHWESTERN CLAY AND NORTHWESTERN FAYETTE COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3831 8154 3837 8116 3829 8118 3826 8123
      3826 8122 3825 8119 3824 8119 3807 8149

$$

JZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at May 27, 10:41 AM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, May 27, 10:41 AM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
1041 AM EDT Fri May 27 2022

.SYNOPSIS...
Slow moving disturbance maintains shower and storm chances today.
Lingering moisture keeps the area unsettled through Saturday.
High pressure surface/aloft builds Sunday through mid next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1041 AM Friday...

Updated forecast to fine tune sky cover and PoPs with the next
spoke of energy and associated showers rotating around the
inbound vertically stacked low. With increasing instability,
thunderstorms will become possible into the afternoon hours. Low
wet-bulb zero heights point to the potential for small hail
with the strongest storms, along with the previously mentioned
locally heavy rainfall threat. Temps are also running a few
degrees cooler than forecast and newest guidance is a bit cooler
than previously forecast so lowered highs a couple of degrees
today.

As of 640 AM Friday...

While current forecast remains on course, opted to adjust POPs
for this afternoon/evening to better depict showers and storms
expected for later today. This did not impact QPF trends, which
still is anticipated to be under an inch for most areas outside
of the mountains today, with the exception of localized areas
that see heavy downpours from slow moving storms this afternoon
into the evening.

As of 400 AM Friday...

An upper level low continues to prompt active weather across
the Central Appalachians this morning with current enhancement
provided by a warm front and encroaching cold front. Radar
trends depict small concentrated areas with rainfall rates of
1-2" per hour, but moving at a progressive pace to suggest
limited flooding concerns. These boundaries will gradually trot
into the Mid-Atlantic region later today, which could allow for
a dry slot during the late morning hours.

By early this afternoon, showers and thunderstorms return as
the center of the stacked upper level low circulates overhead.
Models analyze severe weather to remain east of the Appalachians
this afternoon, but enough heating and peaks of sunshine amid
our brief reprieve after sunrise will be enough to yield
isolated storms to sprout during peak heating hours. Forecast
rainfall totals at the time of writing look to be manageable for
the afternoon timeframe remaining under 6hr Flash Flood
Guidance. However, can't rule out isolated pockets that observe
higher totals in response to heavy downpours from passing
convection. Given low confidence of reaching concerning rainfall
totals today, have opted to hold off on joining eastern
neighbors on hoisting a Flash Flood Watch with this issuance.

By the concluding hours of the forecast period, the 500mb
center of the low is progged to skirt across the Mason-Dixon
line with precipitation tapering off from west to east. Upslope
enhancement will prolong shower potential along the northeast WV
mountains late tonight into the start of the weekend.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
As of 455 AM Friday...

     Quieter Weather with a Warming Trend for the Memorial Day
Weekend...

While there may still be enough moisture in a deep enough mixed
layer below the subsidence inversion near h7 on the back side
of an exiting mid/upper level short wave trough for low topped
showers Saturday, ridging surface and aloft thereafter will
otherwise promote dry weather, with a warming trend. Left
thunderstorms out of the forecast for Saturday, in line with the
Day 2 SPC outlook and afternoon echo tops no higher than 15 kft.

Central guidance reflects slightly below normal temperatures
Saturday climbing above normal Sunday, and then up to around 90
across much of the lowlands for Memorial Day itself. Near normal
lows Sunday morning climb above normal, mostly upper 50s to
lower 60s, for Monday morning.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
As of 455 AM Friday...

Ridging with hot weather Tuesday into Wednesday gives way to a
mid/upper level short wave trough and surface cold front
Wednesday night through Thursday. This gives rise to the chance
for showers and thunderstorms, but the low amplitude of the
system should limit hazards. However, model timing differences,
and a possible second front, blur the PoP forecast for Wednesday
night through Friday.

Central guidance reflects the modestly hot and somewhat humid
weather Tuesday and Wednesday giving way to near normal
temperatures by Friday.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
As of 640 AM Friday...

A slow moving disturbance continues to progress through the area
early this morning, with the bulk of showers now exiting to the
northeast. Heavy downpours at the time of writing has resulted
in IFR vsbys at CKB and EKN, which should improve in the next
hour or so as rain intensities drop off. A brief reprieve in
activity occurs late this morning with clouds lifting as well.

As the disturbance encroaches on the airspace this afternoon,
another round of showers and isolated thunderstorms take shape.
Will maintain the mention of -SHRA/VCTS in this issuance as
confidence is low in regards to timing and location
precipitation after midday. Clouds fill back in overnight,
contributing to widespread MVFR/IFR for the conclusion of the
TAF period.

Winds begin out of the southeast early this morning, then
turn out of the southwest throughout the course of the day on
Friday in the wake of a cold frontal passage.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z SATURDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing/intensity of flight restrictions due
to rain may vary this morning then once again this afternoon.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       15   16   17   18   19   20   21   22   23   00   01   02
EDT 1HRLY       11   12   13   14   15   16   17   18   19   20   21   22
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  L    H    H    H    H    H    H    M    M    L    M    H
PKB CONSISTENCY  H    H    H    H    H    H    M    H    H    H    H    M
CKB CONSISTENCY  L    H    H    H    H    H    H    H    M    H    H    H

AFTER 12Z SATURDAY...
IFR in fog and stratus possible overnight Friday night into
Saturday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...TRM/MEK
NEAR TERM...ABE/MEK
SHORT TERM...TRM
LONG TERM...TRM
AVIATION...MEK
Hazardous weather outlook, May 27, 5:02 AM EDT, 7 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
502 AM EDT Fri May 27 2022

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515>526-280915-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
502 AM EDT Fri May 27 2022

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

There is a marginal risk for excessive rainfall this afternoon into
this evening. Slow moving heavy downpours may lead to localized
flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEK / TRM

In the hours before

Special weather statement, May 27, 12:32 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Charleston WV
1232 PM EDT Fri May 27 2022

VAZ003-004-WVZ024>026-033-034-515-271715-
Dickenson VA-Buchanan VA-Wyoming WV-Northwest Raleigh WV-McDowell WV-
Boone WV-Logan WV-Mingo WV-
1232 PM EDT Fri May 27 2022

...Strong thunderstorms will impact portions of southeastern
Dickenson, Buchanan, western McDowell, southeastern Mingo, west
central Raleigh, southeastern Logan, western Wyoming and southern
Boone Counties through 115 PM EDT...

At 1231 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near R.d. Bailey Lake to 7 miles north of
Walnut Hill. Movement was southeast at 15 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Grundy, Pineville, Davenport, Oceana, Hanover, R.d. Bailey Lake,
Gilbert Creek, Mallory, Amherstdale-Robinette, Gilbert, Davy,
Bradshaw, Iaeger, Coal Mountain, Jolo, Oakwood, Bruno, Hurley,
Avondale and Wolf Pen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

&&

LAT...LON 3699 8226 3773 8187 3786 8137 3721 8176
      3719 8180 3718 8185 3713 8192 3712 8197
      3713 8199 3711 8202 3707 8202 3705 8204
      3704 8208 3705 8210 3704 8212 3704 8217
TIME...MOT...LOC 1631Z 312DEG 5KT 3763 8179 3668 8230

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

11
Special weather statement, May 27, 12:35 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Charleston WV
1235 PM EDT Fri May 27 2022

WVZ015-026-027-515-517-519-271715-
Northwest Raleigh WV-Clay WV-Boone WV-Kanawha WV-
Northwest Nicholas WV-Northwest Fayette WV-
1235 PM EDT Fri May 27 2022

...Strong thunderstorms will impact portions of west central
Nicholas, Kanawha, northwestern Raleigh, southwestern Clay, western
Fayette and eastern Boone Counties through 115 PM EDT...

At 1235 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Spencer to 6 miles east of
Bald Knob. Movement was east at 30 mph.

HAZARD...Winds in excess of 20 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Charleston, Clay, Oak Hill, Montgomery, Chesapeake, Marmet, Mount
Hope, Ansted, Belle, Clendenin, Cedar Grove, East Bank, Glasgow,
Smithers, Gauley Bridge, Pratt, Pinch, Powellton, Glen and Hawks Nest
State Park.

This includes the following highways...
 Interstate 79 between mile markers 4 and 19.
 Interstate 77 in West Virginia between mile markers 96 and 98.
 West Virginia Turnpike between mile markers 54 and 95.
 Route 19 between mile markers 9 and 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

&&

LAT...LON 3781 8173 3852 8155 3852 8103 3792 8116
      3782 8164 3783 8166 3783 8168 3782 8169
      3782 8170 3781 8171
TIME...MOT...LOC 1635Z 271DEG 34KT 3875 8151 3785 8151

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

11

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 12:32 PM EDTSpecial Weather StatementRLXMcDowell, Wyoming43 min
May 27, 12:35 PM EDTSpecial Weather StatementRLXClay, Kanawha40 min
May 27, 12:50 PM EDTFlash Flood WarningRLXBoone, Logan, McDowell, Wyoming115 min
May 27, 1:18 PM EDTSpecial Weather StatementRLXFayette42 min
May 27, 1:31 PM EDTSpecial Weather StatementRLXClay44 min
May 27, 3:38 PM EDTSpecial Weather StatementRLXLogan, Mingo37 min
May 27, 4:11 PM EDTSpecial Weather StatementRLXLogan49 min
May 27, 4:22 PM EDTSpecial Weather StatementRLXMcDowell38 min
May 27, 4:59 PM EDTSpecial Weather StatementRLXRaleigh46 min
May 27, 5:04 PM EDTSpecial Weather StatementRLXJackson, Roane, Wirt41 min
May 27, 5:06 PM EDTSpecial Weather StatementRLXWyoming39 min
May 27, 5:34 PM EDTSpecial Weather StatementRLXCabell41 min
May 27, 5:49 PM EDTSpecial Weather StatementRLXCalhoun, Gilmer41 min
May 27, 6:07 PM EDTSevere Thunderstorm WarningRLXKanawha, Lincoln, Putnam23 min
May 27, 6:22 PM EDTSpecial Weather StatementRLXLogan, Mingo38 min
May 27, 6:26 PM EDTSpecial Weather StatementRLXPutnam34 min
May 27, 6:39 PM EDTSpecial Weather StatementRLXWood36 min
May 27, 6:52 PM EDTSpecial Weather StatementRLXJackson, Mason38 min
May 27, 6:55 PM EDTSpecial Weather StatementRLXKanawha35 min
May 27, 6:58 PM EDTSpecial Weather StatementRLXLogan, Wyoming47 min
May 27, 7:17 PM EDTSpecial Weather StatementRLXWood43 min
May 27, 7:24 PM EDTSpecial Weather StatementRLXMcDowell, Wyoming36 min
May 27, 7:27 PM EDTSpecial Weather StatementRLXCabell33 min
May 27, 7:30 PM EDTSpecial Weather StatementRLXClay45 min
May 27, 7:32 PM EDTSpecial Weather StatementRLXJackson, Mason43 min

Nearby

Flash Flood Warnings in West Virginia, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.